# SDR GTIA012148

- Difficulty date: November 29, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR SUPPORT CORRODED AT STA Y=200 FROM -X47 INCHES TO -X=56 INCHES.  REMOVED SUPPORT ANGLE.  FORMED NEW FLOOR SUPPORT ANGLE IAW DC9 SRM 53-11-1.  INSTALLED NEW SUPPORT ANGLE IAW DC9 SRM 53-11-1 OR 51-30-8.  (M)
